Open Access
2008 Core Stability of Vertex Cover Games
Qizhi Fang, Liang Kong, Jia Zhao
Internet Math. 5(4): 383-394 (2008).


In this paper, we focus on the core stability of vertex cover games, which arise from vertex cover problems on graphs. Based on duality theory of linear programming, we prove that a balanced vertex cover game has a stable core if and only if every edge belongs to a maximum matching in the underlying graph. We also prove that for a totally balanced vertex cover game, the core largeness, extendability, and exactness are all equivalent, which implies core stability. Furthermore, we show that core stability and the three related properties can be determined efficiently.


Download Citation

Qizhi Fang. Liang Kong. Jia Zhao. "Core Stability of Vertex Cover Games." Internet Math. 5 (4) 383 - 394, 2008.


Published: 2008
First available in Project Euclid: 1 February 2010

zbMATH: 1194.91056
MathSciNet: MR2604968

Rights: Copyright © 2008 A K Peters, Ltd.

Vol.5 • No. 4 • 2008
Back to Top